English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Asymptotic metrics for SU(N)-monopoles with maximal symmetry breaking

MPS-Authors
/persons/resource/persons234969

Bielawski,  Roger
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Bielawski, R. (1998). Asymptotic metrics for SU(N)-monopoles with maximal symmetry breaking. Communications in Mathematical Physics, 199, 297-325.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3822-7
Abstract
There is no abstract available